# SDR DALA14035859016

- Difficulty date: June 10, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,282 hours, 40,895 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION.   SLIDE WAS REPLACED.
